# SDR CVGA20220502001

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N592GB
- Make and model: Cessna 525B
- Aircraft serial: 525B0092
- Aircraft time: 1,838 hours, 2,392 cycles
- Engine: Wilint FJ443A
- Engine time: 1,838 hours, 2,392 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Pin
- Condition: Corroded
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: A, E

## Discrepancy

LOW OIL PRESSURE INDICATION ON RIGHT ENGINE. PERFORMED "ENGINE FAILURE PRECAUTIONARY SHUTDOWN" ABNORMAL PROCEDURE.
